| Model Number |
406136 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
An expired product was inserted into the patient during the procedure.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.However, fast-cath hemostasis introducer batch number 7478845 expired on 31mar2023 which was prior to the reported event date of 01jun2023.A review of distribution records confirmed that this product was distributed prior to its expiration date.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including verification of the expiration date listed on the product label.Based on the information received, the cause of the use of expired product is consistent with user error.